# SDR SWAA2025031494503

- Difficulty date: February 9, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB 2025-113042 <[01].  REPLACED BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 186A3101 SHEET 2 REV B; [02] CERTIFIED WORK PERFORMED.
